MAUDE Adverse Event Report: CORCYM S.R.L. CARBOMEDICS REDUCED AORTIC VALVE; MECHANICAL HEART VALVE PROSTHESIS

CORCYM S.R.L. CARBOMEDICS REDUCED AORTIC VALVE; MECHANICAL HEART VALVE PROSTHESIS
Model Number R5-019
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aortic Valve Stenosis (1717)
Date of Event 07/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unknown device disposition.
 
Event or Problem Description
The manufacturer was informed of this event through patient tracking.The top hat suppraanular valve size 19, which was implanted on (b)(6) 2013, was explanted on (b)(6) 2020 due to severe aortic stenosis and valvular disease.The st.Jude 21mm valve was implanted in the patient instead.No further information is presently available.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Based on the information available, the definitive root cause of this event cannot be established.However, from the document review performed, no manufacturing deficiencies were identified.Manufacturer attempted to follow up with the hospital but no further information related to corcym's valve has been received.There is no evidence of the malfunction nor serious injury regarding the corcym's device.Should further information be received in the future, the manufacturer will provide a follow up report.
 
Additional Manufacturer Narrative
The device name, model, udi number has been corrected.Since no further information regarding this case has been received despite of multiple follow ups, the conclusion will remain the same.
 
Event or Problem Description
The carbomedics reduced aortic valve size 19, which was implanted on (b)(6) 2013, was explanted on (b)(6) 2020 due to severe aortic stenosis and valvular disease.The st.Jude 21mm valve was implanted in the patient instead.No further information is presently available.

Brand Name
CARBOMEDICS REDUCED AORTIC VALVE
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer (Section G)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer Contact
francesca crovato
5005 north fraser way
burnaby, bc 
MDR Report Key13772403
Report Number3005687633-2022-00110
Device Sequence Number5063521
Product Code LWQ
UDI-Device Identifier08022057012760
UDI-Public(01)08022057012760(240)R5-019(17)151219
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P900060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/19/2015
Device Model NumberR5-019
Device Catalogue NumberR5-019
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Supplement Date Received by Manufacturer04/01/2022
05/10/2022
Initial Report FDA Received Date03/15/2022
Supplement Report FDA Received Date04/28/2022
05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/19/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale